Table of Contents
Journal of Applied Mathematics and Stochastic Analysis
Volume 8, Issue 3, Pages 291-297

Note on strong solutions of a stochastic inclusion

Higher College of Engineering, Institute of Mathematics, Podgórna 50, Zielona Góra 65-246, Poland

Received 1 February 1995; Revised 1 March 1995

Copyright © 1995 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


Two different definitions of strong solutions of a stochastic integral set-valued equation are discussed. A selection property of a set-valued stochastic integral is given.